Incredible Shrinking Woman De-shrinks!

I’m having a weirdly awesome/bad sort of day.

For the awesome part, the kids this week are great!
I can’t tell if it’s the weather, or the fact that the counselors have been doing this for three weeks, or the fact that many of the kids have been at Nerd Camp before, or just that these kids are good — or some sort of weirdish combination of all these factors. The weather, as I’ve mentioned, feels GREAT! And I’ve got some great friends and family that I’ve had the opportunity to spend more and more time with over the summer. Lunch with Allie and Mandy has been so much fun! We’ve discussed our OCD tendencies, and decided we should buy a house on franklin street and start a Nerd Museum Sorority…where we will offer free parking to all camp counselors.

So now for the bad part (although I remain hopeful that my situation will improve by the end of the week):
Juggie is indicating to me that perhaps its time for a change in medication. At the moment I’m on so many different medications — there’s the CellCept, Lasix, Nexium, HTZ, Cozaar, Lipitor, Potassium, Iron, and Calcium/Magnesium/Zinc. That’s leaving out the two dietary supplements my stepmother has recommended I take. And, because I’m lacking money, I’ve had kind of a period where I didn’t really take the medicines I should have been taking…naughty me. Anyway, if you’re wondering who Juggie is, then maybe you should just talk to me about it, and I’ll tell you later. If you do know who Juggie is, then, well, you know.

My ankles are starting to swell again as well, and the jeans that were falling off me last week (my lovely size 10 hip huggers) are once again hugging my thighs. They’re not falling anywhere. It’s rather frustrating! I was so excited about being able to do my “skinny skinny skinny” dance, and now it’s just “skinny”. Which, I’m very thankful for, considering I’ve only gained back about 15 lbs. Not enough to be noticed by the rest of the world, but enough for me to feel it when I try to sit on knees to read the Magic School Bus to my second and third grade campers. But! On the bright side, I have KNEES, which I couldn’t very well say a few months ago. :-p

(For any of you who didn’t know, I have idiopathic membranous glomerular nephropathy, which goes by several other names, but is best summed up as “idiopathic mgn”. It causes me to lose and gain alot of water weight, as I either retain or lose protein respectively. Having knees means that my legs aren’t so swollen that my knees have, for all intents and purposes, disappeared under the edema. MGN also causes anemia, so if you notice me shivering a bunch, its probably cause I haven’t taken my iron. :-p )

As my sister says: “Isn’t there like, some genius doctor or something that can figure this out? Like an Einstein?” At any rate, I’m going to go see my personal Einstein tomorrow (my nephrologist) and hopefully we can figure something out without have to go back on the Rituxan treatment, because staying in the hospital SUCKS! I mean, there’s free juice…but that’s about the only nice thing.

By the way, if you want to experience the Star Wars Gangsta Rap, go to: http://adamfilms.com.

Advertisements

About alburnet

New mom, new natural, and..for the last year...still a new teacher!

Posted on June 21, 2005, in Uncategorized. Bookmark the permalink. 1 Comment.

  1. oohh.. poor dear.. not the swelling again. Good luck at the doctor tomorrow, hopefully it will work out well.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: